# SDR COMA9760151

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0316149
- Condition: Failed
- Location: Nlg
- Part time: 43 hours
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

THE RIGHT HAND NLG TIRE SHREDDED DURING TAKEOFF.  REPLACED NLG TIRES AND REPAIRED FOD TO NLG DOORS.
